Polar sets and removable singularities of partial differential equations

Walter Littman University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.332259

Arkiv for Matematik, 7, (1), 1-9, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 173 downloads ] [ 0 comments ]
@inproceedings{walter1967polar,
  title={Polar sets and removable singularities of partial differential equations},
  author={Walter Littman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437354321068},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={1},
  pages={1-9},
  year={1967},
}
Walter Littman. Polar sets and removable singularities of partial differential equations. 1967. Vol. 7. In Arkiv for Matematik. pp.1-9. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437354321068.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved